Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

High blood pressure, heart rate, effects thinking, dizzy - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2004
Answered : 36 Questions
User :   if your bp and heart rate are high can it cause you to not think clearly and be dizzy.
Doctor :   Hi
User :   Hi
Doctor :   I am
Doctor :   How can I help you ?
User :   If a persons BP and heart rate are high, can it cause dizziness and not thinking clearly?
Doctor :   'Yes please.
User :   what other issues can it cause?
Doctor :   When there is high Blood pressure there is loss of coherence.
Doctor :   1.headache
Doctor :   2.giddiness
Doctor :   3.vomiting
Doctor :   4.nausea
Doctor :   4.giddiness
Doctor :   5.palpitations
Doctor :   6.chest pain
Doctor :   are the common symptoms that they present with.
User :   what if my urine is very strong in fact smells almost toxic. But I don't feel like I have a UTI and it has been like this for quite awhile and back pain.
User :   along with high bp and heart rate
Doctor :   Can you tell me the color of the urine ?
User :   cloudy
Doctor :   if it is sweet, it might be diabetic ketoacidosis or phenyl ketoneuria.
Doctor :   if it is high in uric acid it may be due to poor renal function and may smell very foul.
Doctor :   if the urine is cloudy there may be pus.
User :   could either of these cause issues with my BP and heart rate as well as I am having leg cramping some now all of a sudden.
Doctor :   It would be better to go for an Urine analysis.
Doctor :   Please let me know your exact signs and symptoms to help you better.
User :   leg cramps, high bp, high heart rate, even resting, back pain, very foul smelling urine, headache for 2 months constantly but I also had neck surgery 6 months ago, 2 discs replaced.
Doctor :   Ok.
Doctor :   I would suggest an immediate EKG and 2D Echo .
Doctor :   Please do not delay,As two months is a very long time.
Doctor :   Have you been on medication for these ?
User :   no, I still have pain meds from my surgery.
User :   but it doesn't help my headache
Doctor :   At the time of surgery how was your blood pressure ?
User :   it helps the back pain
User :   a little eleveated
Doctor :   I suggest the following steps : Doctor :   1. get your blood pressure checked thriice in one week.
Doctor :   2. get your physical examination done and check your peripheral pulses .
Doctor :   3, get an EKG done
Doctor :   4. And also a lipid profile and 5.RFT
User :   ok, thank you.
Doctor :   Thank you for consulting me.
Doctor :   Do you have anyhting else to ask /
User :   I appreciate your help.
Doctor :   Take care, bye for now
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor